MAUDE Adverse Event Report: SIRONA DENTAL SYSTEMS GMBH MIDWEST® RHINO® XP SINGLE SPEED AIR MOTOR (4-HOLE CONNECTION); HANDPIECE, AIR-POWERED, DENTAL

SIRONA DENTAL SYSTEMS GMBH MIDWEST® RHINO® XP SINGLE SPEED AIR MOTOR (4-HOLE CONNECTION); HANDPIECE, AIR-POWERED, DENTAL
Catalog Number 760034D
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1 of 1 devices were returned for evaluation.Evaluation of one device found it to be within specification.This event is being submitted as part of vmsr.Only one event was received for this device during this quarter.
 
Event or Problem Description
This report summarizes 1 malfunction event where a midwest® rhino® xp single speed air motor (4-hole connection) handpiece overheated.1 event resulted in no injury.

Brand Name
MIDWEST® RHINO® XP SINGLE SPEED AIR MOTOR (4-HOLE CONNECTION)
Common Device Name
HANDPIECE, AIR-POWERED, DENTAL
Manufacturer (Section D)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM  D-64625
Manufacturer (Section G)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM   D-64625
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key24964082
Report Number9614977-2026-00017
Device Sequence Number17391422
Product Code EFB
UDI-Device IdentifierE276760034D0
UDI-PublicE276760034D0
Combination Product (Y/N)N
PMA/510(K) Number
K792302
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number760034D
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/23/2026
Patient Sequence Number1
Patient SexUnknown